It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 14 of 14 for tricor and stomach problems. (0.021 seconds)


Tricor
Feb 12, 2006
... and statins together , this is a major no ,no and is even mentioned in the side effects if you read them . This gives the major risk of muscles problems . ... (9 replies)
Tricor
Feb 12, 2006
... For years I was taking zocor and would always have stomach problems.I tried other drugs but they gave me the same problems.We moved to another state and i didn't take any meds for a year when I had a blood work up my total Cholesterol was once again in the 300's. ... (9 replies)
Tricor
Feb 12, 2006
... Maybe U had eaten something within the last few days before the test to make your cholesterol go up, and on the other hand, it could have been a lab error. ... (9 replies)

... Did your dr. have U try diet changes and exercise before putting U on a cholesterol drug? ... (12 replies)
... My new dr. wanted me to try the Zetia, but I told her I have heard it stinks for the stomach, she told me it was all in peoples heads. She gave me some samples, and I was in NO mood to argue with her, but as soon as I came home I ditched em in the pail. ... (35 replies)
... I posted this before but after taking zocor and the other statins and all the stomach problems that they caused for years The Dr put me on Tricor and I feel great. I have been on that for about a year and no stomach problems. ... (35 replies)
... I stopped with the statins a few months ago, but the dr. said for now to let it be, as they are not too bad. If I were you, I would try a little more exerciseing and DEFINITELY get away from those french fries. Try like crazy to really watch that diet and exercise and see how it goes. ... (10 replies)
... Yes, and thank U. Basically she was telling U it would probably cause U to have stomach problems. Most folks I know who have tried it said they had GI problems. I know all the statins I took, plus the Whelcol had me in the GI drs. office alot. ... (35 replies)
... Some experience side effects as soon as they start taking a statin and others take statins for years before experiencing side effects. ... (7 replies)
... I will never go on any other statin again and I was on them for many years.Zocor did work but I never knew when I would have to run to the bathroom. ... (25 replies)
... it greatly increases the chances of muscle problems and rhabdomyolisis. I know, because a month after my doctor added Tricor to my Lipitor regimen, my arms ached so much I could't pick up my laptop PC, and I was profoundly weak. Took over a year to recover. ... (25 replies)
... hrs before test, and have cut all bad eating habits. I'm down 4lbs in 6 days and want to have another test in three weeks. I'm hoping to get off of tricor soon as I don't like the side effects. Anyone have problems with tricor... bloating, mild stomach pain? ... (18 replies)
... I was doubled over with such horrible stomach pains. I wanted it to work so badly that I tried it for 4 days and then had to stop and as soon as I did, my stomach got better. So, then I decided to try the tricor again that I had tried last year. Well, I got such a spliting headache from this that I had to stop this too. ... (12 replies)
... also had my own MI at age 42, I would not hesitate for one second to go on medication if I had your numbers. Your LDL is very high for someone with family risk, and your HDL is very low. There are numerous choices for medication, and many, many people take meds for cholesterol without any problems. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 01:10 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!